# SDR R61A201409211072

- Difficulty date: September 21, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 26,678 hours, 19,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT CARGO FWD SEAL REST AROUND BOLT HOLES IS CORRODED. MX R & R AFT CARGO FWD SEAL REST IAW AMM 20-10-01, PN 170-85492-403 SEAL REST.
